# SDR AUS20030848

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 5299
- Condition: Contaminated
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR TRIM TAB ACTUATORS CONTAMINATED WITH WATER FROM OVERNIGHT RAIN. WATER FROZE AT ALTITUDE AND LOCKED ELEVATOR TRIM.
